# SDR DL72L972042

- Difficulty date: October 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N511DA
- Make and model: Boeing 727232
- Aircraft serial: 21313
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Cut
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON L/O 2 CK, FOUND EMERGENCY TRACK LIGHTING INOP NEAR L1 DOOR.  REPAIR SPLICED WIRES, OPN CKS GOOD PER M/M.
